# SDR VNAA0203005

- Difficulty date: March 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 7,828 hours, 8,027 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 4068B00002
- Part serial: 1480831
- Condition: Failed
- Location: A/C Bay
- Part time: 7,828 hours, 8,027 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT THE GATE WITH THE APU RUNNING, THE CREW REPORTED A SMOKE SMELL IN THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE PACK VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE COMPLETE AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
